ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Asymptotic formulas for the coefficients of certain automorphic functions

Meher, Jaban and Deo Shankhadhar, Karam (2015) Asymptotic formulas for the coefficients of certain automorphic functions. In: ACTA ARITHMETICA, 169 (1). pp. 59-76.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.4064/aa169-1-4
Item Type: Journal Article
Additional Information: Copy right for this article belongs to the POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN, 8 SNIADECKICH ST, PL 00 656 WARSZAWA, POLAND
Keywords: asymptotic formula; Fourier coefficients; weakly holomorphic modular forms; Jacobi-Eisenstein series; weak Jacobi forms; weakly holomorphic Jacobi forms
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 11 Aug 2015 09:10
Last Modified: 11 Aug 2015 09:10
URI: http://eprints.iisc.ac.in/id/eprint/52082

Actions (login required)

View Item View Item